Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Binghamton, NY

April 25, 2011Susquehanna County, Wayne County, Pennsylvania; Broome County, Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 25, 2011, 9:15 PM EDT for Susquehanna County, Wayne County, Pennsylvania; Broome County, Delaware County, New York. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 9:15 PM EDT (01:15 UTC)
Expired
Apr 25, 2011, 10:00 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Delaware County, NY, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 49 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 9:15 PM EDTHAIL 0.75Montrose, PA
Apr 25, 9:39 PM EDTHAIL 1.75New Milford, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS51 KBGM 260115
SVRBGM
NYC007-025-PAC115-127-260200-
/O.NEW.KBGM.SV.W.0003.110426T0115Z-110426T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
915 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1000 PM EDT.

* AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  MONTROSE...AND MOVING EAST AT 45 MPH. THIS STORM HAS PRODUCED      
  PENNY SIZE HAIL IN FRIENDSVILLE.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREAT BEND AND NEW MILFORD AT 920 PM EDT...
  SUSQUEHANNA AT 930 PM EDT...
  DEPOSIT AND SANFORD AT 945 PM EDT...
  HANCOCK AT 950 PM EDT...
  HALLSTEAD AT 920 PM EDT...
  LANESBORO AT 930 PM EDT...
  STARRUCA AT 940 PM EDT...
  SHERMAN AND HIAWATHA AT 945 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4223 7513 4199 7502 4179 7589 4196 7598
TIME...MOT...LOC 0114Z 250DEG 37KT 4191 7582

$$

PVN
1 follow-up statement
666 
WWUS51 KBGM 260156
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
956 PM EDT MON APR 25 2011

NYC007-025-PAC115-127-260207-
/O.EXP.KBGM.SV.W.0003.000000T0000Z-110426T0200Z/
DELAWARE NY-BROOME NY-SUSQUEHANNA PA-WAYNE PA-
956 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE...
NORTHEASTERN SUSQUEHANNA...SOUTHEASTERN BROOME AND SOUTHWESTERN
DELAWARE COUNTIES WILL EXPIRE AT 1000 PM EDT...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CONSIDERED SEVERE. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4223 7513 4199 7502 4179 7589 4196 7598
TIME...MOT...LOC 0157Z 250DEG 37KT 4203 7525

$$

PVN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:46 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 25, 7:46 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
746 PM EDT MON APR 25 2011

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL MOVE THROUGH THE REGION
TONIGHT...ACCOMPANIED BY SHOWERS...ALONG WITH A FEW THUNDERSTORMS
IN NORTHEAST PENNSYLVANIA. A WARMER AND RELATIVELY MOIST AIR MASS
WILL COVER THE AREA TUESDAY AND WEDNESDAY...WITH HIT AND MISS
SHOWERS AND THUNDERSTORMS ANTICIPATED.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WARM FRONT HAS PROGRESSED INTO THE NORTHERN TIER OF PA. RAPID
CLEARING IN THE WARMER AIR MASS WILL PUSH TEMPS INTO THE MID 70S
OVER THE NEXT FEW HOURS OVER THE FAR SOUTHERN FA. THE SOUTHERN
TIER OF NY COULD MAKE A RUN AT THE UPPER 60S OR 70F AS A FEW
BREAKS IN THE CLOUDS ARE EXPECTED AS FAR NORTH AS KBGM.

LATEST HRRR REFLECTIVITY FORECAST IS IN AGREEMENT WITH OUR GENERAL
THINKING THAT ISOLATED CONVECTION WILL FIRE OVER NORTHERN AND
CENTRAL PA BY 20-21Z...IN THE MORE UNSTABLE AIR. FORECAST MAX
TEMPS WILL RESULT IN CAPES APPROACHING 500-800 J/KG. WITH PLENTY
OF ATMOSPHERIC TURNING (0-3KM BULK SHEAR ABOVE 60KTS), ANY
CONVECTION WHICH FORMS WILL HAVE THE POTENTIAL TO ORGANIZE ITSELF
INTO ROTATING SUPERCELLS. AN ISOLATED TORNADO THREAT EXISTS OVER
CENTRAL PA, AND POTENTIALLY OUR SOUTHERN MOST ZONES.

HRRR ALSO IS SUGGESTIVE OF A SQUALL LINE MOVING THROUGH THE SOUTHERN
TIER OF NY AND NORTHEASTERN PA TOWARD SUNSET, AHEAD OF APPROACHING
SHORT WAVE. THIS APPEARS OVERDONE, AND I DON'T SEE ANY UPSTREAM
EVIDENCE OF THIS FORMATION. BUT WE WILL KEEP A CLOSE EYE ON
DEVELOPMENT AS WE DO HAVE PARAMETERS IN THE WARM SECTOR CONDUCIVE
TO ISOLATED SEVERE.

PVS DISC...
A WARM FRONT EXTENDS FROM THE LOWER OHIO VALLEY INTO SOUTHERN PA
THIS MORNING. A THICK CLOUD SHIELD EXISTS NORTH OF THE FRONT, WITH
LIGHT PRECIPITATION FALLING IN THE ISENTROPIC LIFT ALONG THE TWIN
TIERS AND INVOF SHORT WAVE ALOFT.

AS SHORT WAVE ENERGY MOVES EASTWARD, THE PRECIPITATION WILL TAPER
OFF TO WIDELY SCATTERED LIGHT SHOWERS LATE THIS MORNING.

MUCH WARMER AIRMASS EXISTS SOUTH OF THE WARM FRONT. LATEST RUC
PROGS SUGGEST THE WARM FRONT WILL MAKE IT THROUGH OUR SOUTHERN
MOST FA, ALLOWING SOME BREAKS OF SUN OVER LUZERNE, SOUTHERN WAYNE,
AND PIKE COUNTIES. THIS WOULD ALLOW TEMPS TO BREAK INTO MID 70S BY
LATE AFTERNOON. UPPER 60S COULD MAKE IT AS FAR NORTH AS THE
SOUTHERN TIER OF NY. BUT IT WILL BE A SHARP GRADIENT AND WILL
LIKELY REQUIRE ALTERATIONS THROUGHOUT THE DAY.

TEMPS BREAKING INTO THE MID 70S WOULD GENERATE ABOUT 500-800 J/KG
OF CAPE ACROSS OUR FAR SOUTHERN FA. WITH PLENTY OF SHEAR AVAILABLE
(0-3KM BULK SHEAR IN EXCESS OF 50 KTS), ANY CONVECTION WHICH FIRES
IN THE WARM SECTOR WOULD HAVE THE POTENTIAL TO BECOME ORGANIZED
AND SEVERE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
UPDATED AS OF 330 PM... SFC WARM FRONTAL BOUNDARY IS EXPECTED TO
LIE ACROSS UPSTATE NY AND NRN NEW ENGLAND TUE THROUGH WED. THE
BEST ISEN LIFT AND 850 MB CONVERGENCE SHOULD THUS RESIDE N OF OUR
CWA...WITH THE MOST WIDESPREAD PCPN COVERAGE THERE.

CNTRL NY/NE PA SHOULD BE SOLIDLY IN THE WARM SECTOR...WITH A
WARMER MORE UNSTABLE AMS LIKELY MAKING IT ALL THE WAY TO THE NRN
FINGER LAKES/MOHAWK VLY/SRN TUG HILL ZONES BY MIDDAY TUE. BUFKIT
PROFILES FROM TUE AFTN ALL THE WAY THROUGH MUCH OF WED DISPLAY ML
CAPES OF 500-1000 J/KG...OCCASIONALLY UP TO 1200-1300 DURING PEAK
HEATING EACH DAY...ALG WITH FAIRLY STG DEEP-LAYERED SHEAR.
HOWEVER...THE MAIN QUESTION THIS PD IS WILL WE HAVE A TRIGGERING
MECHANISM? THE LATEST NAM/GFS/SREF OUTPUT HINTS AT THE PASSAGE OF
AN UPPER-LVL WAVE TUE AFTN INTO THE EVE (ALTHOUGH THE MOST ROBUST
PART OF THE WAVE STAYS TO OUR W IN THE OH VLY)...AND PERHAPS
ANOTHER ONE WED AFTN. GIVEN THE BROAD FAST SWLY FLOW ALOFT...AND
THE POTENTIAL FOR MCV FORMATION...THESE WAVES WILL BE DIFFICULT TO
DECIPHER OR TIME THIS FAR OUT. FOR NOW...WE'LL STICK WITH
SCATTERED VERBIAGE THROUGH WED EVE.

LATER WED NIGHT THROUGH THU...THE MAIN LARGE-SCALE TROUGH AND
ASSOCD COLD FRONT IS PROGGED TO MOVE THROUGH THE REGION FROM W TO
E. THERE REMAIN MODEL TIMING DIFFERENCES...WITH THE GFS FASTER TO
BRING IN MORE WIDESPREAD SHRA/TSRA AFTER 06Z THU...WHILE THE NAM
HOLDS IT OFF UNTIL 12-18Z. FOR NOW...WE'LL LEAN TOWARDS THE FASTER
GFS SCENARIO. GIVEN DEEP SRLY FLOW AHEAD OF THE FRONT...COOLING
ALOFT FROM THE APPROACHING UPPER TROUGH...AND DECENT WIND
FIELDS...A BAND OF +SHRA...AND PERHAPS STG TSTMS IS ENTIRELY
POSSIBLE. WE'LL HAVE LIKELY POPS FOR NOW.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
LOPRES SYSTEM WL BE DEPARTING THE NERN U.S. AT THE START OF THE LONG
TERM. CDFNT WL BE OFF THE ERN SEABOARD BY 12Z FRIDAY WITH SOME CLDR
AIR FILTERING INTO THE REGION. H8 TEMPS DROP BLO 0C DRG THE DAY.
EXPECT TEMPS ON FRIDAY TO WARM INTO THE 50S THO BLO NORMAL AND WELL
BLO DAYTIME HIGHS FM THE PREVIOUS DAY AS NW FLOW AND SOME WRAP-ARND
MOISTURE RMN IN PLACE.

HIPRES MVS IN FOR THE WEEKEND WITH UL RIDGE AXIS OVR THE AREA LATE
IN THE WEEKEND WITH 570DM HGTS BUILDING SAT NGT. MED RANGE MODELS
ARE IN GOOD AGREEMENT THRU ABOUT 00Z SUN BFR SOLNS BEGIN TO DIVERGE.
THE 12Z EC IS MOST AMPLIFIED WITH A 580 RIDGE OVR THE CWA BY THE END
OF THE LONG TERM PD. BOTH THE CMC/GFS HV RIDGE OVR REGION THRU 12Z
SUN BUT QUICKLY BREAK THIS DOWN AS A STRONG UL LOW TRAVERSES THE WRN
GREAT LKS AFT THIS TIME. HGTS LOWER THRU THE END OF THE LONG TERM
WITH NEXT BATCH OF RAIN/CDFNT MVG THRU SUN/SUN NGT. IN CONTRAST,
LATEST EC BRINGS A WMFNT INTO THE AREA LATE IN THE PD WITH INITIAL
CHC FOR POPS ON SUNDAY AS THE BNDRY APPCHS. FROPA PROGGED TO HOLD
OFF UNTIL SOMETIME DRG THE DAY MONDAY. THIS IS IN GOOD AGREEMENT
WITH HPC GUIDANCE AND HV FOLLOWED FOR THE END OF THE LONG TERM. MAY
SEE SOME THUNDER LATE IN THE PD AS SHOWALTERS FCST TO GO NEGATIVE.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
WARM AND MOIST AIRMASS WITH WARM FRONT NR THE NY/PA BORDER WILL
LEAD TO COMPLICATED TAF FCST NEXT 24 HRS. VFR CONDITIONS PERSIST
SOUTH OF THE WARM FRONT AT KAVP AND WILL LIKELY REMAIN PREDOMINANT
THRU 00Z WED. MAY SEE SOME BRIEF MVFR VSBYS OVERNIGHT IN HUMID
AIRMASS WITH VSBYS ARND 3SM.

FURTHER TO THE NORTH CLOSER TO FRONT, MVFR AND IFR CIGS WILL
DOMINATE. ONLY EXCEPTION MAY BE KELM WHERE CIGS REMAIN ABOVE
1000FT. HOWEVER, IF SKIES COMPLETELY CLEAR, IFR VSBY RESTRICTIONS
WILL BE POSSIBLE BUT THINK MORE LIKELY SCENARIO WILL BE LOW MVFR
DECK FROM APPROACHING RAIN AREA.

REMAINDER OF TERMINALS WILL SEE MAINLY MVFR RESTRICTIONS BY 02Z
WITH CONDITIONS DROPPING TO IFR AFTER MIDNIGHT. EXPECT IFR THROUGH
EARLY-MID MORNING BEFORE CONDITIONS SLOWLY IMPROVE TO MVFR.

WINDS OUT OF THE SOUTHEAST AT KAVP ON SOUTHERN SIDE OF FRONT WITH
NORTHEAST FLOW ELSEWHERE THIS EVENING. WINDS SWITCH AROUND TO THE
SOUTH FROM SOUTH TO NORTH DURING THE OVERNIGHT PERIOD WITH SPEEDS
FROM 5-10KTS EXPECTED.

OUTLOOK...

TUE TO WED...VFR. CHC MVFR IN -SHRA/-TSRA.

WED NGT/THU...MVFR. LIKELY SHRA/CHC TS.

THU NGT...MAINLY VFR.

FRI/FRI NGT...MVFR WITH SCATTERED SHOWERS.

SAT...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ009-015>018-036-037.

&&

SYNOPSIS...MLJ
NEAR TERM...DJP
SHORT TERM...MLJ
LONG TERM...PVN
AVIATION...PVN
Hazardous weather outlook, Apr 25, 8:19 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
819 PM EDT MON APR 25 2011

NYZ025-044>046-055>057-062-270030-
TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-
819 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
SOUTHEASTERN NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ039-040-043-044-047-048-072-270030-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
819 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON
AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022>024-PAZ038-270030-
STEUBEN-SCHUYLER-CHEMUNG-BRADFORD-
819 PM EDT MON APR 25 2011

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON
AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE TO DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE RAIN THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-015>018-036-037-270030-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-
819 PM EDT MON APR 25 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A WARM FRONT WILL GRADUALLY LIFT INTO THE AREA LATE THIS AFTERNOON
AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE TO DEVELOP. A FEW OF THE THUNDERSTORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND EXCESSIVE RAIN THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 25, 8:19 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
819 PM EDT MON APR 25 2011

NYZ055-056-PAZ038-039-260100-
BRADFORD PA-BROOME NY-SUSQUEHANNA PA-TIOGA NY-
819 PM EDT MON APR 25 2011

...STRONG THUNDERSTORM WILL AFFECT EASTERN BRADFORD...EXTREME
SOUTHEASTERN TIOGA...NORTHWESTERN SUSQUEHANNA AND SOUTHWESTERN BROOME
COUNTIES...

* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR TOWANDA...AND MOVING
  NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WYSOX AND MACEDONIA AT 825 PM EDT...
  ROME AND HERRICK AT 835 PM EDT...
  HERRICKVILLE AND ORWELL AT 840 PM EDT...
  LE RAYSVILLE AND ORWELL AT 845 PM EDT...
  WEST WARREN AND RUSHVILLE AT 850 PM EDT...
  MIDDLETOWN CENTER AND WARREN CENTER AT 855 PM EDT...
  FRIENDSVILLE AND BIRCHARDVILLE AT 900 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4209 7598 4188 7582 4164 7649 4180 7660

PVN
Local storm report, Apr 25, 8:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
837 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       TOWANDA                 41.77N 76.45W
04/25/2011  M0.75 INCH       BRADFORD           PA   CO-OP OBSERVER

            0.75 INCHES OF RAIN IN 20 MINUTES ALONG WITH PEA SIZED
            HAIL

&&

MJN
Local storm report, Apr 25, 9:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             2 N TROY                41.81N  76.79W
04/25/2011  E1.00 INCH       BRADFORD           PA   PUBLIC

&&

MJN
Local storm report, Apr 25, 9:11 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
911 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             4 E FRIENDSVILLE        41.92N  75.98W
04/25/2011  M0.75 INCH       SUSQUEHANNA        PA   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:19 PM EDTSpecial Weather StatementBGMBradford41 min
Apr 25, 8:36 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna39 min
Apr 25, 8:44 PM EDTSevere Thunderstorm WarningBGMBradford61 min
Apr 25, 9:48 PM EDTSpecial Weather StatementBGMBradford57 min
Apr 25, 10:14 PM EDTFlash Flood WarningBGMBradford4 hr
Apr 25, 10:48 PM EDTAreal Flood AdvisoryBGMSusquehanna3 hr
Apr 25, 11:18 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Susquehanna, Wyoming2 hr
Apr 25, 11:57 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Pike, Susquehanna, Wayne3 hr
Apr 26, 4:45 PM EDTSpecial Weather StatementBGMBradford60 min
Apr 26, 5:10 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more9 hr
Apr 26, 5:28 PM EDTSevere Thunderstorm WarningBGMBradford22 min
Apr 26, 6:29 PM EDTFlash Flood WarningBGMBradford6 hr
Apr 26, 6:30 PM EDTSpecial Weather StatementBGMBradford45 min
Apr 26, 6:32 PM EDTFlash Flood WarningBGMBradford6 hr
Apr 26, 6:44 PM EDTSevere Thunderstorm WarningBGMBradford50 min
Apr 25, 9:31 PM EDTSpecial Weather StatementBGMOtsego44 min
Apr 26, 1:24 PM EDTSpecial Weather StatementBGMChemung, Schuyler, Seneca, Steuben, Yates66 min
Apr 26, 1:40 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates65 min
Apr 26, 2:15 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca45 min
Apr 26, 3:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Onondaga62 min
Apr 26, 3:26 PM EDTSpecial Weather StatementBGMSchuyler49 min
Apr 26, 3:49 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga56 min
Apr 26, 3:54 PM EDTSpecial Weather StatementBGMChemung51 min
Apr 26, 4:10 PM EDTTornado WarningBGMMadison, Oneida35 min
Apr 26, 4:14 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Apr 26, 4:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga45 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga51 min
Apr 26, 4:44 PM EDTTornado WarningBGMOneida44 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates32 min
Apr 26, 4:56 PM EDTFlash Flood WarningBGMOnondaga6 hr
Apr 26, 5:48 PM EDTSpecial Weather StatementBGMCayuga, Schuyler, Seneca, Steuben, Yates57 min
Apr 26, 6:22 PM EDTFlash Flood WarningBGMCayuga5 hr
Apr 26, 7:43 PM EDTSpecial Weather StatementBGMBroome47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.